# SDR A6WA201140772

- Difficulty date: August 23, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 18,792 hours, 17,972 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930303
- Part serial: MULT9857495
- Condition: Inoperative
- Location: Lt Wing Te Flaps
- Part time: 28,632 hours, 25,444 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IN CLIMB, FLAPS RETRACTED TO ZERO NORMALLY AND LT FLAP INDICATION MOVED TO 7 DEGREES, THEN BACK TO ZERO.  FLAPS OPERATED EXTENDED NORMALLY FOR LANDING AND RETRACTED AFTER LANDING.  R & R LT FLAP POSITION TRANSMITTER UNIT.
